# SDR ASOA201100986

- Difficulty date: May 16, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 20,733 hours, 18,319 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.0 BULKHEAD CARGO PANEL NUTPLATE ISOLATORS MISSING OR BROKEN 3 EA, 1 AT LBL 9, 2ND FROM FLOOR, 1 AT RBL 9 2ND FROM FLOOR, AND 1 AT LBL 27, 4TH UP FROM FLOOR.  R & R ISOLATORS AND REINSTALLED ISOLATOR BRACKETS IAW SRM 51-42-06.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702.  (CLOSED)
